# SDR SWAA2022060111137

- Difficulty date: May 24, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 69,590 hours, 41,192 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION CONTROL RIB PANEL VERTICAL SEAL SUPPORT ANGLE CRACKED AT THE FORWARD SIDE OF WEB. / [01] REMOVED AND REPLACED SEAL SUPPORT ANGLE AT FWD SIDE OF WEB ON L/W DEFLECTION CONTROL PANEL PER REF B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.
